MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUE LINE ULTRA SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUE LINE ULTRA SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 100/860/080
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that nothing came from the subglottic area even though the hard plastic part where the syringe is attached is intact.When investigating the issue, it was tried to bend the tube towards the patient and when pulling on the syringe, it did not create a vacuum as expected but instead drew in air, which means it must be damaged somewhere between the hard plastic and the tubing itself, in the seam.The defect is not visible because the hard plastic has a kind of skirt, and they did not want to break it further to examine it.There was patient involvement, but no injury.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.The complaint of damage/broken can be confirmed.Visual and functional testing was performed.As received, a small hairline crack was observed on the suction valve when attached to a syringe.No other physical damage or other anomalies observed.The probable cause is due to applying excessive force when connecting the syringe or suction device.

Brand Name
PORTEX TUBES BLUE LINE ULTRA SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24067567
Report Number3012307300-2026-00354
Device Sequence Number10266844
Product Code BTO
UDI-Device Identifier15019517076158
UDI-Public(01)15019517076158(17)271208(10)6113575
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/860/080
Device Catalogue Number101/870/080CZ
Device Lot Number6113575
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown